# SDR AALA202304049656

- Difficulty date: March 28, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL BAFFLE LOCATED FROM BS 500F TO BS 500G AT S26L. REPLACED BAFFLE PER SRM 53-30-53-2R-1.
